# SDR AALA20002155

- Difficulty date: December 31, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Valve
- Part number: MS288892
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 527 - EN ROUTE YUL-MIA, NOSE LANDING GEAR WOULD NOT RETRACT.  DIVERTED BOS AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED NOSE LANDING GEAR SHRADER VALVE.  SYSTEM GROUND CHECKED NORMAL OPS.  (M)
